Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Norman, OK

April 26, 201610 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 9:41 PM CDT for 10 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 9:41 PM CDT (02:41 UTC)
Expired
Apr 26, 2016, 10:30 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Garvin County, OK, Hughes County, OK, Johnston County, OK, Marshall County, OK, McClain County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 138 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 9:55 PM CDTTSTM WND DMGAda, OKPOWERLINE AND TREES DOWNED.
Apr 26, 10:02 PM CDTTSTM WND GST 65Wapanucka, OKESTIMATED 60-70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2869 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2869 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
2.2
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS54 KOUN 270241
SVROUN
OKC005-013-029-049-063-069-087-095-123-133-270330-
/O.NEW.KOUN.SV.W.0183.160427T0241Z-160427T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTH CENTRAL SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
  COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF STRATFORD TO NEAR VANOSS TO 5 MILES
  SOUTHEAST OF ROFF TO 5 MILES NORTHEAST OF MILL CREEK TO NEAR LAKE
  TEXOMA...MOVING EAST AT 30 TO 40 MPH.

  HAZARD...60 TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ADA...DURANT...MADILL...ATOKA...TISHOMINGO...COALGATE...KINGSTON...
  STRATFORD...BYNG...COLBERT...CADDO...ALLEN...BOKCHITO...RAVIA...ACHILLE...
  STONEWALL...WAPANUCKA...LEHIGH...SILO AND TUPELO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3382 9615 3381 9618 3381 9616 3377 9617
      3375 9641 3383 9658 3387 9654 3392 9666
      3383 9671 3385 9678 3454 9679 3473 9687
      3488 9705 3490 9675 3488 9673 3490 9672
      3492 9637 3485 9622 3466 9614 3451 9612
TIME...MOT...LOC 0240Z 257DEG 28KT 3487 9696 3478 9684 3458 9677 3443
9674 3384 9677

HAIL...1.00IN
WIND...60MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 8:29 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 26, 8:29 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT TUE APR 26 2016

.UPDATE...
LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE
AREA THE REST OF THIS EVENING WITH INDIVIDUAL STORMS POSSIBLE EAST
OF THE LINE. STORMS HAVE ENDED IN WESTERN PARTS OF FA AND STORMS
WILL CONTINUE TO END FROM WEST TO EAST. HAVE DONE A QUICK UPDATE
TO ADJUST POPS/WX GRIDS TO BETTER SHOW THE TRENDS.

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT TUE APR 26 2016/

DISCUSSION...
0Z TAF DISCUSSION BELOW.

AVIATION...
WIDESPREAD STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS EVENING WITH VERY LARGE HAIL... DAMAGING STRAIGHT
LINE WINDS LIKELY. TORNADOES ARE ALSO POSSIBLE. RAIN WILL END FROM
WEST TO EAST LATER THIS EVENING/OVERNIGHT. CEILINGS WILL IMPROVE
OVERNIGHT INTO WEDNESDAY MORNING. A FRONTAL BOUNDARY MOVING ACROSS
THE AREA WEDNESDAY WILL CAUSE WINDS TO SHIFT.

PREV DISCUSSION... /ISSUED 349 PM CDT TUE APR 26 2016/

DISCUSSION...
THE PRIMARY CONCERN THROUGH THIS EVENING WILL BE SEVERE WEATHER,
WHICH IS CURRENTLY ISOLATED BUT DEVELOPING ACROSS NORTHCENTRAL
OKLAHOMA AS WELL AS JUST SOUTH OF THE RED RIVER IN WESTERN NORTH
TEXAS. AT THE SURFACE, A SHARP DRYLINE HAS CAUGHT UP WITH A COLD
FRONT NEARLY ALONG THE STATE LINES IN WESTERN OKLAHOMA AND THE
TEXAS PANHANDLE. ALOFT, A LARGE SCALE TROUGH DIGGING ACROSS THE
SOUTHWESTERN U.S. INTO THE SOUTHERN HIGH PLAINS, WITH THE LEFT
EXIT QUADRANT OF THE 300 MB JET MAXIMA RIGHT OVER WESTERN NORTH
TEXAS. AHEAD OF THIS SYSTEM, STRONG LOW LEVEL MOISTURE IS IN
PLACE, WITH A VERY UNSTABLE ATMOSPHERE ALOFT. WITH CAPE VALUES IN
THE 3000-4000 J/KG RANGE, THE POTENTIAL EXIST FOR SUPERCELL
THUNDERSTORMS TO FIRE UP. LATEST OUN 18Z SPECIAL SOUNDING STILL
SHOWED A LOW LEVEL INVERSION CAP IN PLACE ABOVE THE BOUNDARY
LAYER. HOWEVER, LOW BASED FORCING ALONG THE DRYLINE/COLD FRONT
ALONG WITH SOME MID LEVEL FORCING ASSOCIATED WITH THE TROUGH
SHOULD BE SUFFICIENT TO BREAK THE CAP, RESULTING IN WIDESPREAD
CONVECTION FOR LATE AFTERNOON INTO THE EVENING HOURS. THE STRONG
CAPE VALUES COULD CERTAINLY RESULT IN LARGE HAIL UP TO BASEBALL
SIZE AND/OR SEVERE WIND GUSTS UNDER THE SUPERCELL STORMS. ALTHOUGH
HAIL WILL BE OUR MOST LIKELY CONCERN, SHEAR VALUES OF 45 TO 50 KTS
IN THE 0-6 KM LAYER COULD CERTAINLY FAVOR A FEW TORNADOS
DEVELOPING WITH THESE STORMS. ALTHOUGH MESOSCALE MODELS ARE NOT IN
FULL AGREEMENT, THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE
SCENARIO, WITH WIDESPREAD CONVECTION BREAKING OUT ALONG THE
SURFACE BOUNDARIES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
FROM NOW THROUGH THE EARLY EVENING HOURS, THEN CENTRAL OKLAHOMA
FOR THE REMAINDER OF THE EVENING. THESE STORMS WILL BE RATHER
QUICK MOVING, SO HYDROLOGY ISSUES/FLOODING CHANCES WOULD BE LOW.
THE SEVERE THREAT WILL BE RAMPING DOWN TOWARD THE MIDNIGHT HOURS
WITH POPS DECREASING WELL DURING THE EARLY MORNING HOURS OF
WEDNESDAY AS THE COLD FRONT AND DRIER AIR PUSH THROUGH.

FOR THE REMAINDER OF THE SHORT TERM, WEDNESDAY WILL BE SUNNY, WITH
MORE MILDER AND SEASONABLY NORMAL TEMPERATURES ON THE BACK SIDE OF
THE COLD FRONT. HOWEVER, THE COLD FRONT IS EXPECTED TO LIFT BACK
NORTHWARD AS A WARM FRONT, BRINGING MOISTURE BACK INTO THE AREA.
ANOTHER LARGE SCALE SYSTEM COMING FROM THE SOUTHWEST WILL AGAIN
BRING POPS OF TSRA BACK INTO THE FORECAST BEGINNING LATE THURSDAY
NIGHT THROUGH FRIDAY, AND POSSIBLY LINGERING AROUND INTO SATURDAY
ACROSS CENTRAL OKLAHOMA.

IN THE EXTENDED RANGE, BOTH GFS & ECMWF SUGGEST ANOTHER LARGE WAVE
MOVING IN FROM THE WEST, REINTRODUCING LOW TSRA POPS FOR LATE
SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  77  50  79 / 100   0   0   0
HOBART OK         51  77  49  79 /  10   0   0   0
WICHITA FALLS TX  55  81  53  84 /  60   0   0  10
GAGE OK           48  73  44  73 /  10   0   0   0
PONCA CITY OK     57  74  48  76 / 100  10   0   0
DURANT OK         62  82  56  84 / 100  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/30
Hazardous weather outlook, Apr 26, 9:39 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT TUE APR 26 2016

OKZ004>048-050>052-TXZ083>090-280245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
939 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING
ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
THE RISK AREA FOR SEVERE STORMS IS GENERALLY ALONG AND EAST OF A
LINE FROM STILLWATER AND SHAWNEE... TO PAULS VALLEY AND MARIETTA
OKLAHOMA.

TIMING...
SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MIDNIGHT.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
TO 80 MPH ARE THE MAIN CONCERNS. A TORNADO OR TWO IS STILL
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

.DISCUSSION...
A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE EAST
ACROSS PARTS OF THE AREA... GENERALLY EAST OF INTERSTATE 35...
THROUGH THE REST OF THE EVENING HOURS. STORMS HAVE ENDED FOR
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THE STORMS WILL CONTINUE
TO END FROM WEST TO EAST ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF
SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Apr 26, 8:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 N THE VILLAGE         35.61N 97.55W
04/26/2016  E1.00 INCH       OKLAHOMA           OK   PUBLIC

&&

MDAY
Local storm report, Apr 26, 9:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     7 SSE RED ROCK          36.37N 97.13W
04/26/2016  M60 MPH          NOBLE              OK   MESONET

&&

MDAY
Local storm report, Apr 26, 9:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     3 SW PARKLAND           35.81N 96.88W
04/26/2016  M62 MPH          LINCOLN            OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Apr 26, 9:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     1 S STROUD              35.74N 96.66W
04/26/2016  M60 MPH          LINCOLN            OK   BROADCAST MEDIA

&&

MDAY
Local storm report, Apr 26, 9:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     4 NNE SULPHUR           34.56N 96.95W
04/26/2016  M57 MPH          MURRAY             OK   MESONET

&&

MDAY
Local storm report, Apr 26, 9:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
939 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     3 ESE BYARS             34.86N 97.00W
04/26/2016  M61 MPH          MCCLAIN            OK   MESONET

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:01 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma44 min
Apr 26, 7:06 PM CDTSpecial Weather StatementOUNBlaine, Kingfisher54 min
Apr 26, 7:09 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman51 min
Apr 26, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher45 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady56 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman50 min
Apr 26, 7:34 PM CDTFlash Flood WarningOUNCaddo, Comanche, Kiowa116 min
Apr 26, 7:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant47 min
Apr 26, 7:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens44 min
Apr 26, 7:49 PM CDTSpecial Weather StatementOUNNoble, Payne41 min
Apr 26, 7:50 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma55 min
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne29 min
Apr 26, 8:10 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more50 min
Apr 26, 8:20 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Love and 2 more40 min
Apr 26, 8:26 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma4 hr
Apr 26, 8:31 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble29 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Logan, McClain, Noble and 5 more49 min
Apr 26, 8:45 PM CDTTornado WarningOUNLincoln, Logan, Oklahoma30 min
Apr 26, 8:56 PM CDTSevere Thunderstorm WarningOUNBryan, Carter, Garvin, Johnston, Love, McClain and 3 more49 min
Apr 26, 9:28 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, McClain, Noble, Payne and 3 more47 min
Apr 26, 9:34 PM CDTAreal Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
Apr 26, 9:48 PM CDTTornado WarningOUNJohnston11 min
Apr 26, 10:10 PM CDTSevere Thunderstorm WarningOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole50 min
Apr 26, 10:22 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more38 min
Apr 26, 10:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Apr 27, 4:28 AM CDTDense Fog AdvisoryOUNBeckham, Caddo, Canadian, Cleveland, Comanche, Cotton and 12 more5 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.